Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Constant fever, subsides with antipyretic, recurs, on Zanocin. No improvement seen, blood test shows elevated ESR, CRP. Solution ?

Hi, my 4year old son, weighting 17kg is having fever since last 8-9 days. It only seem to subside during the effects of antipyritic. Blood report shows elevated ESR level of 55 and CRP level of 11.2 apart from these two other counts are well within the range. He is on course of zanocin( ofloxacin ) since yesterday. But doesn t seem to show any improvement.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
What about the CBP report?
Are malaraial and widal test done and what are the results?
What is urine report?
These reports also important in the evaluation of fever of more than 8 to 9 days.
As the ESR is high mantoux test and chest x ray to be done to rule out Koch disease.
So send the other reports to advise you in a better way.
Hope I have answered your query.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor